# SDR DALA2022050203058

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 NEED TO REPAIR FRAME 43 R/H (CRACK) CORRECTIVE ACTION: REPAIRED PER DELTA WORKCARD AMDS 5311-01239-01B. OK FOR SERVICE. (2216044)
